African Diaspora Journal of Mathematics

Graded Lie Agebroids of Poisson Almost Commutative Algebras

Ferdinand Ngakeu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce and study the notion of abelian groups graded Lie algebroid structures on almost commutative algebras $\mathcal A$ and show that any graded Poisson bracket on $\mathcal A$ induces a graded Lie algebroid structure on the $\mathcal A$-module of 1-forms on $\mathcal A$ as in the classical Poisson manifolds. We also derive from our formalism the graded Poisson cohomology.

Article information

Afr. Diaspora J. Math. (N.S.), Volume 20, Number 2 (2017), 95-107.

First available in Project Euclid: 9 January 2018

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53D17: Poisson manifolds; Poisson groupoids and algebroids 17B75: Color Lie (super)algebras 81R60: Noncommutative geometry

almost commutative algebras graded Schouten-Nijenhuis bracket graded Poisson bracket graded Lie algebroids graded Poisson cohomology


Ngakeu, Ferdinand. Graded Lie Agebroids of Poisson Almost Commutative Algebras. Afr. Diaspora J. Math. (N.S.) 20 (2017), no. 2, 95--107.

Export citation